# SDR HALA2009032600109

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 74,033 hours, 13,506 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UPON ARRIVAL FOUND EICAS MESSAGE 'APU FIRE LP-1'.  TROUBLESHOT PER FIM 26-15-00 FIG 103 AND 104, FOUND LOOP 1B CONNECTOR CONTAMINATED.  CLEANED CONNECTOR AND PERFORMED FIRE LOOP TEST, APU FIRE LOOPS TEST OK AND MESSAGE CLEARED.  OK FOR SERVICE.
